Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Night sweats after fitting Mirena coil. Now cramps

HI The very night following having the mirena coil fitted i suffered severe night sweats , changing sheets 3 times in the night. Its now night six and last night i woke up drenched in sweat 5 times - ie its got worse. i am hoping this is a normal reaction to having a foreign object placed inside the body, but night sweats are not mentioned as a side effect . Pain is occasionally stabbing and flinch-making, but mostly very low level, like mild cramp . Im not worried about the pain, just the sweats. They are so obviously linked to the insertion of the coil, and yet not mentioned on the pack at all. Any advice??? Thanks
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  311
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
It'a also a possible side effect since Mirena has an hormonal component which is causing the increased sweating, it's important if this symptoms get worse everyday and become intolerable you visit your OBGYN to suggest an alternative method an get it removed. I also advice you comment with your doctor about the side effect not being in the label so they can submit an inquiry with the company.
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor